# SDR DALA2022070504638

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 57,205 hours, 29,664 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3121 - ATB - DUE TO AN ELECTRICAL BURNING ODOR IN THE FLIGHT DECK. CORRECTIVE ACTION: FOUND #1 ENGINE ANTI-ICE SWITCH (2DN1) WITH STRONG BURNT SMELL. R/R BOTH ENGINE ANTI-ICE SWITCHES (2DN1 AND 2DN2). OPS CHECK NORMAL AND VERIFICATION FLIGHT OK WITH NO ISSUES.(8667984).
